Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

the pill...

Ok So I went to the gyno toget on the pill this month. I was spotting at the time and she said i was starting my period and the pill probably wouldnt effect that. So I never did start only spotting for a few days. Well today is my last day of the colored pills and i would start the period ones tomorrow. BUT i started spotting today. I did miss a few pills this month and didnt use back up. I am having cramps and backache and dizzy and so freakin tired? I have a cold too so maybe a lot of that is fromt he cold but what about the spotting? Any ideas?

Answer Question
 
Anonymous

Asked by Anonymous at 6:24 PM on Mar. 27, 2010 in Just for Fun

Answers (2)
  • About what? Keep taking a pill every day to finish the pack. Start the new pack and use back-up since you didn't take them right the first month. The pill does not work if you don't take it the same time every day. It doesn't work if you take certain medications.
    Gailll

    Answer by Gailll at 6:27 PM on Mar. 27, 2010

  • about the spotting.
    Anonymous

    Answer by Anonymous at 6:29 PM on Mar. 27, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN